Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'coprolalia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Hi I have a 7 year old. Last year in November, he developed some vocal tics. These eventually evolved into coprolalia. He was put on guanfacine, zolofot and risperdal. That improved things and the only thing that remained were some grimaces. In an attempt to eliminate his tics and move away from these powerful drugs, we've tried a whole bunch of alternative treatements and dietary changes. - put him on a gluten free, dairy free, reduced sugar diet. - We have him on a bunch of supplements - Ca, Magnesium, Methionine,etc. - for a while, he was on a very strict, candida free diet and diflucan and probiotics Given that all of the above did not get rid of his grimaces, our suspicion turned to PANDAS. We spoke to a Pandas specialist and now have him on a dose of antibiotics with a steriod (prednisone). Three days into this treatment, we noticed a significant change in his behavior - a lot of rage and frustration. After about 5 days, we also noticed that his vocal tic had started to come back. Today is the 6th day, we've stopped prednison (after reading online that it is a significant tic triger). His grimaces are much reduced but his vocal tic is back and we are besides ourselves. The nightmare has returned.How long till Prednisone is flushed out of my son's system? And will his tics subside (or are they now at a "new normal")? Has anyone experienced the above before? Are his vocal tics really prednisone or just a herx reaction - is this just a strep die-off?Could his tics be the antibiotics?I've read that TS is usually inherited and there is no neurological conditions that exist in our family - or even the extended family...so if this is TS then it is extremely strange...any thoughts on this? I forgot to add that we did Lyme testing through IGeneX. Here is what we got... IGenex TES : NEGATIVE CDC / NYS TEST: NEGATIVE 18 KdA -- **23-25 kDa -- 28 kDa -- 30 kDa -- **31 kDa IND ** 34 kDa -- ** 39 kDa IND **41 kDa ++ 45 kDa -- 58 kDa + 66 kDa -- ** 83-93 kDa -- Does this indicate Lyme? Is it possible that his tics are also worse because of die-off (herx) reaction? Your help and advice is much appreciated.
  2. Hi I have a 7 year old. Last year in November, he developed some vocal tics. These eventually evolved into coprolalia. He was put on guanfacine, zolofot and risperdal. Ever since, he has been much better and the only thnig that remained were some grimaces. In an attempt to eliminate his tics and move away from these powerful drugs, we've tried a whole bunch of alternative treatements and dietary changes. - put him on a gluten free, dairy free, reduced sugar diet. - We have him on a bunch of supplements - Ca, Magnesium, Methionine,etc. - for a while, he was on a very strict, candida free diet and diflucan and probiotics Given that all of the above did not get rid of his grimaces, our suspicion turned to PANDAS. We spoke to a Pandas specialist and now have him on a dose of antibiotics with a steriod (prednisone). Three days into this treatment, we noticed a significant change in his behavior - a lot of rage and frustration. After about 5 days, we also noticed that his vocal tic had started to come back. Today is the 6th day, we've stopped prednison (after reading online that it is a significant tic triger). His grimaces are much reduced but his vocal tic is back and we are besides ourselves. The nightmare has returned. Has anyone experienced the above before? Are his vocal tics really prednisone or just a herx reaction - is this just a strep die-off?Could his tics be the antibiotics? Your help and advice is much appreciated.
×
×
  • Create New...